# SDR AALA201908319001

- Difficulty date: August 29, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 8,743 hours, 3,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: R2 DOOR ASSIST EMERGENCY CYL ACCUMULATOR LOW PSI. SERVICED R2 DOOR ASSIST EMERGENCY CYL ACCUMULATOR AS PER AMM  52-10-00.
